# SDR DALA13038850905

- Difficulty date: August 9, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 69,516 hours, 53,525 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Out Of Rig
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE TAILCONE RELEASE SYSTEM FUNCTIONAL CHECK, MX FOUND THAT THERE WAS EXCESSIVE TENSION IN THE RELEASE CABLE SYSTEM.  THE CABLE T-PIN CLIPS WERE RE-ADJUSTED AND THE SYSTEM WAS RE-RIGGED. THE RII STEPS WERE COMPLETED AND THE FOLLOW-UP CHECK WAS SUCCESSFUL.
